# SDR SWAA2020022641701

- Difficulty date: February 6, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 56,224 hours, 33,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER ON #1 SLAT LOWER SURFACE AT ACTUATOR ATTACH POINT.  / REPAIRED #1 SLAT LOWER SURFACE SKIN IAW SRM.
